Table of Contents
Journal of Complex Analysis
Volume 2016, Article ID 8097095, 8 pages
http://dx.doi.org/10.1155/2016/8097095
Research Article

Dirichlet Problem for Complex Poisson Equation in a Half Hexagon Domain

Nazarbayev University, 53 Kabanbay Batyr Avenue, Astana 010000, Kazakhstan

Received 21 October 2015; Revised 15 December 2015; Accepted 10 January 2016

Academic Editor: Vladislav Kravchenko

Copyright © 2016 Bibinur Shupeyeva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bibinur Shupeyeva, “Dirichlet Problem for Complex Poisson Equation in a Half Hexagon Domain,” Journal of Complex Analysis, vol. 2016, Article ID 8097095, 8 pages, 2016. https://doi.org/10.1155/2016/8097095.